# SDR SWAA2023061959925

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 36,792 hours, 16,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RH OVER WING EXIT DOOR EXIT SIGNS AND BOTH AFT OVER WING EXIT DOOR LOWER EXIT SIGNS INOP<[01] R&R EMER LIGHT BATTERY PACK AT M1695 IAW AMM 33-51-06. OPS CHECK GOOD.
